A Unified Yang Transform Framework for Linear and Nonlinear Partial Differential Equations of Integer and Fractional Order
Main Article Content
Abstract
Fractional calculus supports mathematical descriptions of phenomena involving memory and hereditary effects in physics, engineering, and biology. However, nonlinear fractional partial differential equations remain difficult to solve because fractional differentiation and nonlinear terms introduce simultaneous analytical challenges. This study presents two hybrid approaches, the Yang Transform–Adomian Polynomial (YTAP) method and the Yang Transform–New Iterative Method (Yang-NIM), for constructing series solutions to linear and nonlinear partial differential equations of integer and fractional order. Both approaches combine the Yang transform with techniques for handling nonlinear contributions. YTAP employs Adomian polynomials, while Yang-NIM uses an iterative formulation that avoids their explicit construction. The methods were applied to benchmark problems involving fractional diffusion equations, nonlinear Fornberg–Whitham equations, space-fractional telegraph equations, and other nonlinear fractional partial differential equations. Comparisons with exact solutions indicated close agreement, with absolute errors on the order of 10⁻⁸ to 10⁻¹¹ for the benchmark problems examined. The applications also indicated rapid convergence. Yang-NIM offered a procedural advantage by eliminating explicit Adomian polynomial generation while retaining high approximation accuracy. The proposed framework accommodates both integer and non-integer differential orders, providing a consistent basis for investigating these equation classes through related solution procedures. Its contribution lies in integrating transform-based reformulation with alternative approaches to nonlinear approximation and demonstrating their applicability across the selected benchmarks. Further research should compare computational costs and convergence behavior across broader problem sets and fractional-order settings to establish the extent of these advantages. The study concludes that YTAP and Yang-NIM provide promising approaches for obtaining accurate series approximations, with potential relevance to mathematical models in which fractional dynamics represent memory-dependent behavior. Applications to specific physical or biological systems would require evaluation against the characteristics and requirements of those models.
Citation Metrics:
Downloads
Citation Metrics & Similar Scopus Articles
-
Boyjanov N.I. (2027)Mathematical analysis of the linear increase in SiO2 content during the activation of Navbakhor alkaline bentonite with hydrochloric acidKompleksnoe Ispolzovanie Mineralnogo Syra, 342(3), 90-99
-
Samy M. (2028)Recent Advances in Polymeric Nanocomposite Carriers of Various Active Ingredients for Controlled and Sustained Drug Release: A ReviewKompleksnoe Ispolzovanie Mineralnogo Syra, 346(3), 72-98
-
Tameem A.A. (2028)Biogenic Amine Determination by High-Performance Liquid Chromatography Using a Sol-Gel-Immobilized 2-Hydroxy-5-nitrobenzaldehyde-2,4-dinitro phenyl hydrazone Solid-Phase ExtractantKompleksnoe Ispolzovanie Mineralnogo Syra, 344(1), 46-54
Article Details

Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
References
Mainardi, F. (2012). Fractional calculus: Some basic problems in continuum and statistical mechanics [Preprint]. arXiv. https://doi.org/10.48550/arXiv.1201.0863
Podlubny, I. (1999). Fractional differential equations: An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications. Academic Press.
Singh, J., Rashidi, M. M., Kumar, D., & Swroop, R. (2016). A fractional model of a dynamical Brusselator reaction-diffusion system arising in triple collision and enzymatic reactions. Nonlinear Engineering, 5(4), 277–285. https://doi.org/10.1515/nleng-2016-0041
Mamun, A.-A., Shahen, N. H. M., Ananna, S. N., Asaduzzaman, M., & Foyjonnesa. (2021). Solitary and periodic wave solutions to the family of new 3D fractional WBBM equations in mathematical physics. Heliyon, 7(7), Article e07483. https://doi.org/10.1016/j.heliyon.2021.e07483
Awadalla, M., Yameni Noupoue, Y. Y., & Abuasbeh, K. (2021). Population growth modeling via Rayleigh-Caputo fractional derivative. Journal of Statistics Applications & Probability, 10(1), 11–16. https://doi.org/10.18576/jsap/100102
Zappone, A., & Jorswieck, E. (2015). Energy efficiency in wireless networks via fractional programming theory. Foundations and Trends in Communications and Information Theory, 11(3–4), 185–396. https://doi.org/10.1561/0100000088
Ross, B. A. (2009). Introduction to the theory of fractional differential equations [Publication record unverified]. Springer.
Baleanu, D., & Diethelm, K. (2012). Fractional differential equations: Methods, applications and future directions [Publication record unverified]. Springer.
Javeed, S., Baleanu, D., Waheed, A., Shaukat Khan, M., & Affan, H. (2019). Analysis of homotopy perturbation method for solving fractional order differential equations. Mathematics, 7(1), Article 40. https://doi.org/10.3390/math7010040
Çenesiz, Y., Tasbozan, O., & Kurt, A. (2017). Functional variable method for conformable fractional modified KdV-ZK equation and Maccari system. Tbilisi Mathematical Journal, 10(1), 117–125. https://doi.org/10.1515/tmj-2017-0010
Daftardar-Gejji, V., & Bhalekar, S. (2010). Solving fractional boundary value problems with Dirichlet boundary conditions using a new iterative method. Computers & Mathematics with Applications, 59(5), 1801–1809. https://doi.org/10.1016/j.camwa.2009.08.018
Bekela, A. S., Belachew, M. T., & Wole, G. A. (2020). A numerical method using Laplace-like transform and variational theory for solving time-fractional nonlinear partial differential equations with proportional delay. Advances in Difference Equations, 2020, Article 586. https://doi.org/10.1186/s13662-020-03048-3
Yang, H. (2008). The Yang transform and its applications to fractional calculus [Publication record unverified]. Communications in Nonlinear Science and Numerical Simulation, 13(5), 1342–1350.
Yang, H. (2009). Yang transform for fractional differential equations [Publication record unverified]. Nonlinear Analysis: Real World Applications, 10(2), 993–1004.
Yang, X.-J. (2016). A new integral transform method for solving steady heat-transfer problem. Thermal Science, 20(Suppl. 3), S639–S642. https://doi.org/10.2298/TSCI16S3639Y
Jasmine, G., & Aruldoss, R. (2020). Analysis of time-fractional diffusion and Fornberg-Whitham equations using integral transforms [Publication record unverified]. International Journal of Applied Mathematics, 33(4), 621–635.
Liu, J., Nadeem, M., & Iambor, L. F. (2023). Application of Yang homotopy perturbation transform approach for solving multi-dimensional diffusion problems with time-fractional derivatives. Scientific Reports, 13, Article 21855. https://doi.org/10.1038/s41598-023-49029-w
Adomian, G. (1983). Applied nonlinear analysis [Publication record unverified]. Springer.
Adomian, G. (1994). The method of Adomian decompositions for nonlinear differential equations [Publication record unverified]. Springer.
Elsaid, A. (2012). Adomian polynomials: A powerful tool for iterative methods of series solution of nonlinear equations. Journal of Applied Analysis & Computation, 2(4), 381–394. https://doi.org/10.11948/2012028
Zeng, J., & Chen, Y. (2015). Numerical methods for fractional differential equations: Theory and applications [Publication record unverified]. Springer.
Ziane, D., Elzaki, T. M., & Hamdi Cherif, M. (2018). Elzaki transform combined with variational iteration method for partial differential equations of fractional order. Fundamental Journal of Mathematics and Applications, 1(1), 102–108. https://doi.org/10.33401/fujma.415892
Daftardar-Gejji, V., & Jafari, H. (2006). An iterative method for solving nonlinear functional equations. Journal of Mathematical Analysis and Applications, 316(2), 753–763. https://doi.org/10.1016/j.jmaa.2005.05.009
Daftardar-Gejji, V., & Bhalekar, S. (2010). Solving fractional boundary value problems using a new iterative method. Computers and Mathematics with Applications, 59(5), 1801-1809
Jasmine, G., & Aruldoss, R. (2020). Analysis of time-fractional diffusion and Fornberg-Whitham equations using integral transforms [Publication record unverified]. International Journal of Applied Mathematics, 33(4), 621–635.
Fang, Y., et al. (2022). Numerical solutions of space-fractional nonlinear telegraph equations [Publication record and complete author list unverified]. Mathematical Methods in the Applied Sciences, 45(8), 4523–4540.


